# SDR 03FDEA00852

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,409 hours, 43,305 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB OF DELTA KEEL BEAM HAS CORROSION ON UPPER SURFACE AROUND SUPPORT STRUCTURE AND LOWER SURFACE AROUND FASTENER HEADS, BS 740-870.  REMOVED AND REPLACED LOWER WEB OF DELTA KEEL BEAM BS 740 TO BS 870  RBL 5 TO LBL 5 PER SRM 51-20-1.
